# SDR SWIA202402260003

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 49,092 hours, 32,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

D: RECEIVED MASTER WARNING AURAL WARNING SOON AFTER GEAR UP AFTER TAKEOFF. RECEIVED A BRAKE OVHT WARNING MESSAGE PLUS ASSOCIATED AURAL ?BRAKES?. LEFT INBOARD BRAKE INDICATION VARIED IN RED FROM 1 TO 20 WHILE ALL OTHER INDICATIONS WERE GREEN AND 0 OR 1. SOUND AND MESSAGE WOULD CONSTANTLY GO IN AND OUT THROUGHOUT CLIMB, CRUISE, AN DESCENT. COMPLETION OF QRH PROCEDURE NOT APPROPRIATE GIVEN THE FACT THAT THIS WAS AN OBVIOUS ERRONEOUS INDICATION PER FOAB091922-1C: MEL 32-46-1DCAT: C DUE DATE: 04 MAR 2024RECEIVED MASTER WARNING AURAL WARNING SOON AFTER GEAR UP AFTER TAKEOFF. RECEIVED A BRAKE OVHT WARNING MESSAGE PLUS ASSOCIATED AURAL Â€ŒBRAKESÂ€?. LEFT INBOARD BRAKE INDICATION VARIED IN RED FROM 1 TO 20 WHILE ALL OTHER INDICATIONS WERE GREEN AND 0 OR 1. SOUND AND MESSAGE WOULD CONSTANTLY GO IN AND OUT THROUGHOUT CLIMB, CRUISE, AN DESCENT. COMPLETION OF QRH PROCEDURE NOT APPROPRIATE GIVEN THE FACT THAT THIS WAS AN OBVIOUS ERRONEOUS INDICATION PER FOAB091922-1 (FLIGHT 6278 FILED OPEN)FEB 23, 2024  STATION: LAX--DEFERRED LH INBOARD BRAKE TEMPERATURE MONITORING SYSTEM READOUTS PER MEL 32-46-1D. MX ACTIONS COMPLIED WITH. PLACARD INSTALLED. AUTHORIZED BY MCC.
